# SDR VIBR20131202001

- Difficulty date: May 25, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Aircraft: N24JG
- Make and model: Braero BAE125800A
- Aircraft serial: 258170
- Engine: Garrtt TFE7315R
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Stud
- Condition: Unsecure
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23080005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STARTER GENERATOR "B" STUD NOT SECURE IN STARTER GENERATOR TERMINAL BLOCK.
